I have been on sertraline (Zoloft) for around 2 months and the first 2, maybe 3 weeks, were great. No panic attacks. No side effects. Nothing. I was cured! But now I am having absolutely crushing panic attacks that have lasted upwards of 6 hours. And i see reviews that say it gets worse before it gets better. But with it being almost 3 months.. am i past the point of get worse before the better? Or am I still in the get worse. Please I need answers or at least a way to stop the side effects.
Sertraline - Should I stop using Zoloft?
Question posted by Feralrat on 17 June 2022
Last updated on 17 June 2022 by WildcatVet
What dosage are you taking and have you had a recent increase? I don't think you're suffering from side effects since you had none initially unless you've had a dosage increase. Maybe the dose you're taking isn't therapeutic for you?
I'd recommend you contact your doctor and get their professional advice.
Best regards and I hope you're feeling better quickly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.